After 1 week my doctor pulled my drain out he never had me measure the fluid it stayed dark red. At the next appt he had to drain a 250cc seroma i fainted during the draining process. At the next visit he drained 170c and then injected a "flush" not sure what it was but i fainted again i had a burning sensation in my stomach for a day after and went back and had 80cc of fluid he drained it but doesnt seem to want to hes put me on bed rest and 2 compression garments im worried about the fainting? reffering to a mini tummy tuck with liposuction of the flanks and thighs
Is This Normal After Discovering a Seroma After Mini TT and Lipo of Flanks/Thighs?
Doctor Answers (1)
Seroma after tummy tuck
When a seroma occurs, aspiration is usually the treatment of first choice.It is not uncommon for a number of repeat aspirations. Often, during a second or third aspiration, the surgeon may inject betadine, tetracycline, or alcohol to try to "sclerose" the cavity, encouraging it's edges to collapse and heal together. Sometimes a drain must be re-inserted, and rarely, an operative procedure is needed to resolve the seroma.
While it is certainly a nuisance to the patient, it is rarely a health-threatening complication.Good luck and best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.